RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 55, Issue 3(333)  


Embedding of compacta, stable homotopy groups of spheres, and singularity theory
P. M. Akhmet'ev
3
Exact global plasma equilibria
O. I. Bogoyavlenskii
63
Metric regularity and subdifferential calculus
A. D. Ioffe
103

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On trees admitting morphisms onto hedgehogs or onto chains
F. B. Pakovich
163
Massey Products and the Bukhshtaber spectral sequence
I. V. Artel'nykh
165
Exact analysis of dynamical systems arising in models of traffic flow
M. L. Blank
167
Singular orbits of the co-adjoint representation of Euclidean groups
A. M. Boyarsky, T. V. Skrypnik
169
Moment-angle complexes and combinatorics of simplicial manifolds
V. M. Buchstaber, T. E. Panov
171
Radicals of the Chevalley group over a commutative ring
A. Yu. Golubkov
173
On tangent rings to varieties of multi-operator groups
A. N. Danilov
175
Covexity and multivalued Hamiltonians
A. Giacobbe
177
Intersection of separatrices and the non-integrability of multidimensional systems
S. A. Dovbysh
179
Holomorphic bundles and commuting difference operators. Two-point constructions
I. M. Krichever, S. P. Novikov
181
Pseudohomotopy implies homotopy for singular links of codimension $\geqslant 3$
S. A. Melikhov
183
Generalized barycentric subdivision of a triangle and semigroups of Mobius transformations
A. A. Ordin
185
On limit sets of differential equations near singular critical points
M. V. Shamolin
187
On the motion of light particles perturbed by noise
M. I. Freidlin
189
Fundamental solution for an iterated operator of Cayley–Garding type
S. P. Khekalo
191
Qualitative behaviour of solutions of stochastic differential equations with singular coefficients
A. S. Cherny
193

Mathematical Events
Anatolii Dmitrievich Myshkis (on his 80th birthday)
D. V. Anosov, A. A. Bolibrukh, V. P. Maslov, Yu. S. Osipov
195
Vladimir Petrovich Platonov (on his 60th birthday)
S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii
197
Third Kazan' School-Conference “Theory of Functions, its Applications and Adjacent Problems”
A. M. Elizarov, S. R. Nasyrov, P. L. Ul'yanov
205
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019